# SDR F3LA96001

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 214747
- Condition: Froze Up
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT NR 443 - DURING TAKEOFF ROLL, FLIGHT CREW REPORTED THE AIRCRAFT PULLED TO THE LEFT.  ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE FOUND THE NR 1 BRAKE FROZEN UP DUE TO WEATHER CONDITIONS.  FREED BRAKE, PERFORMED ENGINE POWER RUN AND HIGH SPEED TAXI AND CHECKED OK.  UPON ARRIVAL IN DEN, MAINTENANCE REPLACED THE NR 1 BRAKE ASSEMBLY AS PRECAUTIONARY.  (M)
